# SDR AALA20020083

- Difficulty date: January 28, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N492AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49730
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Inoperative
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, TAIL CONE HANDLE RELEASE EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED TAIL CONE HANDLE RELEASE EMERGENCY EXIT LIGHT ASSEMBLY AND ADJUSTED WIRE HARNESS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
